Metamizole induced liver injury: Direct health care professional communication (DHPC)

European Medicines Agency (EMA) released a direct health care professional letter (DHPC) pertaining to the risk of drug-induced liver injury (DILI) by metamizole. We encourage all health care professionals to be aware of this new safety alert and to disseminate this significant information to the relevant stakeholders for a better patient safety. Metamizole (also known

Drug Safety Signals from Pharmacovigilance Risk Assessment Committee (PRAC)-EMA

Pharmacovigilance Risk Assessment Committee (PRAC), which is responsible for assessing and monitoring the safety of human medicines from European medicines agency (EMA) has published new significant safety information (signals) for medicines which were identified from their monthly PRAC meeting held during the period of 28 Sep-2020 to 01 Oct 2020. PRAC Recommendations for regulatory action

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-1766 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-updates category-pharmacovigilance category-safety-communications tag-capecitabine tag-dihydropyrimidine-dehydrogenase tag-dpd-deficiency-screening tag-flucytosine tag-fluorouracil tag-prac-recommendation tag-tegafur format-media">

EMA (PRAC) Recommends new testing procedure before treatment with fluorouracil, capecitabine, tegafur and flucytosine

European Medicines Agency’s (EMA’s) Pharmacovigilance Risk Assessment Committee (PRAC) recommended a test for identification of the “lack or inadequate presence of an enzyme, dihydropyrimidine dehydrogenase (DPD)” in the body before receiving treatment with fluorouracil (by injection or infusion) and the its prodrugs which included capecitabine and tegafur (these drugs are converted to fluorouracil in the body)

Notice: Undefined variable: shuttle_blog_postswitch in /var/www/wp-content/themes/shuttle-pro/admin/main/options/05.blog.php on line 634
class="blog-article post-1747 post type-post status-publish format-standard has-post-thumbnail hentry category-drug-safety-updates category-drug-withdrawal category-ema category-global-safety-alerts category-hpra category-safety-communications tag-drug-suspension tag-drug-withdrawal tag-ema tag-ingenol-mebutate tag-picato tag-prac-recommendation tag-skin-cancer-risk format-media">

Ingenol mebutate is having negative benefit to risk ratio: PRAC concludes

In a new release from European Medicines Agency (EMA), Pharmacovigilance Risk Assessment Committee (PRAC) stated that ingenol mebutate may increase the risk of skin cancer and concluded that risks for ingenol mebutate medicine are greater than its benefits. On 09-May-2019, PRAC initiated the procedure of review for assessing the benefit risk profile for ingenol mebutate

error: Content is protected !!